It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Melva on August 01, 2000 at 10:20:26:

In Reply to: Mixed letters while writing or typing. posted by Bill on July 24, 2000 at 00:06:07:

: Lately, while completing forms at work or typing on the computer, I have been mixing the letters up on a few words. It doesnt happen all the the time but enought to take recognition. I am on 400 mg of dilantin and had only 1 seizure in the last 4 years. (Seizure was 3 months ago). Anyone else having this problem or might know the cause?

Bill, I also have a problem with writing and typing. Oftentimes after I have written or printed
something when I look at it the first letter of the word is missing. This has happened for years
and about 1 year ago I noticed it was happening when I typed words also. If I wrote the word
'something' I thought I was writing every letter but when I looked at it it would be 'omething'.
I was diagnosed after 40 years with Temporal Lobe Epilepsy. I have only been diagnosed for
2 years. I took Tegretol for 6 months but now take no meds. I think you should surely tell
your Doctor aboutthe letter mix up. My Doctor seemed to think when I did it, it was some form
of seizure. Melva



Follow Ups

All times are GMT -7. The time now is 01:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!